Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 78, Number 3, 1 June 1988

A Class of Generating Functions for the Jacobi and Related Polynomials
pp. 177-182(6)
Authors: Srivastava, H. M.; Popov, Blagoj S.


  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more